Dr. Zafar ullah
Dr. Zafar ullah
Verified email at
Cited by
Cited by
Certain Chebyshev-type inequalities involving fractional conformable integral operators
G Rahman, Z Ullah, A Khan, E Set, KS Nisar
Mathematics 7 (4), 364, 2019
Numerical approximation for the solution of linear sixth order boundary value problems by cubic B-spline
A Khalid, MN Naeem, P Agarwal, A Ghaffar, Z Ullah, S Jain
Advances in Difference Equations 2019, 1-16, 2019
Numerical solution of the boundary value problems arising in magnetic fields and cylindrical shells
A Khalid, MN Naeem, Z Ullah, A Ghaffar, D Baleanu, KS Nisar, ...
Mathematics 7 (6), 508, 2019
Rotating flow assessment of magnetized mixture fluid suspended with hybrid nanoparticles and chemical reactions of species
NS Khan, Q Shah, A Sohail, Z Ullah, A Kaewkhao, P Kumam, S Zubair, ...
Scientific Reports 11 (1), 11277, 2021
A new class of 2m-point binary non-stationary subdivision schemes
A Ghaffar, Z Ullah, M Bari, KS Nisar, MM Al-Qurashi, D Baleanu
Advances in Difference Equations 2019, 1-19, 2019
A New Class of 2q-Point Nonstationary Subdivision Schemes and Their Applications
A Ghaffar, M Bari, Z Ullah, M Iqbal, KS Nisar, D Baleanu
Mathematics 7 (7), 639, 2019
Computational optimization for the deposition of bioconvection thin Oldroyd-B nanofluid with entropy generation
AH Usman, NS Khan, UW Humphries, Z Ullah, Q Shah, P Kumam, ...
Scientific reports 11 (1), 11641, 2021
Lorentz forces effects on the interactions of nanoparticles in emerging mechanisms with innovative approach
NS Khan, Q Shah, A Sohail, P Kumam, P Thounthong, A Bhaumik, Z Ullah
Symmetry 12 (10), 1700, 2020
Family of odd point non-stationary subdivision schemes and their applications
A Ghaffar, Z Ullah, M Bari, KS Nisar, D Baleanu
Advances in Difference Equations 2019, 1-20, 2019
A new extension of the Pochhammer symbol and its application to hypergeometric functions
M Safdar, G Rahman, Z Ullah, A Ghaffar, KS Nisar
International Journal of Applied and Computational Mathematics 5 (6), 151, 2019
Development of dynamic model and analytical analysis for the diffusion of different species in non-Newtonian nanofluid swirling flow
AH Usman, NS Khan, UW Humphries, Z Shah, P Kumam, W Khan, ...
Frontiers in Physics 8, 616790, 2021
On K-centralizers of semiprime gamma rings
Z Ullah, MA Chaudhary, K On
Int. J. of Algebra 6 (21), 1001-1010, 2012
Discretization method for the numerical solution of 2D Volterra integral equation based on two-dimensional Bernstein polynomial
F Khan, M Omar, Z Ullah
AIP Advances 8 (12), 2018
Certain Chebyshev type inequalities involving fractional conformable integral operators. Mathematics 7, 364 (2019)
G Rahman, Z Ullah, A Khan, E Set, KS Nisar
On fixed point theorems via proximinal maps in partial metric spaces with application
SU Khan, A Ghaffar, Z Ullah, T Rasham, M Arshad
Journal of Mathematical Analysis 9 (6), 28-39, 2018
On generalized (α, β)-derivations on lattices
MA Chaudhry*, Z Ullah
Quaestiones Mathematicae 34 (4), 417-424, 2011
On some bounds of the topological indices of generalized Sierpiński and extended Sierpiński graphs
I Javaid, H Benish, M Imran, A Khan, Z Ullah
Journal of Inequalities and Applications 2019, 1-14, 2019
On the distinguishing number of functigraphs
M Fazil, M Murtaza, Z Ullah, U Ali, I Javaid
Symmetry 10 (8), 332, 2018
θ-centralizers of rings with involution
Z Ullah, MA Chaudhry
Int. J. Algebra 4 (17), 843-850, 2010
On Generalized Triple Derivations On Lattices.
Z Ullah, I Javaid, MA Chaudhry
Ars Comb. 113, 463-471, 2014
The system can't perform the operation now. Try again later.
Articles 1–20